# SDR 99T64R681EWA

- Difficulty date: November 18, 1999
- Submitted: May 23, 2000
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Cracked
- Location: Fuselage
- Part time: 88,287 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING D-CHECK, CABIN AIR DISTRIBUTION DUCT HAS TWO CRACKS ON TOP AT APPROX STATION 1345/1348.  STOP DRILLED CRACKS.  NDT CONFIRMED CRACKS HAD BEEN STOPPED. WELDED CRACKS.  NDT WELDS NO FLAWS FOUND PER EO NR 99-186 WITH APPROVED 8110-3 DATED 11/14/99.  (M)
